MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT I1000SR PROCESSING MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

ABBOTT LABORATORIES ARCHITECT I1000SR PROCESSING MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Catalog Number 01L86-01
Medical Device Problem Code Thermal Decomposition of Device (1071)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The architect i1000sr stopped working and the customer traced the smoke smell to the back of the computer.The field service representative (fsr) replaced the power supply, scc which resolved the issue.The damaged components were limited to the power supply, scc and did not spread to other parts of the instrument.No fire and no injury occurred.The instrument service history review for i1sr53268 revealed no additional issues associated with smoke.There were no additional service or complaint issues on or around the date this complaint was initiated that may have contributed to this issue.A review of tracking and trending for the architect i1000sr processing module did not identify an increase in complaint activity.A review of tracking and trending for the power supply, scc did not identify an increase in complaint activity.Review of the manufacturing documentation did not identify any non-conformances or potential non-conformances associated with the complaint issue.Labeling was reviewed and found to adequately address the issue under review.Based on the investigation, no systemic issue or deficiency of the architect i1000sr processing module for serial (b)(6) or the power supply, scc was identified.
 
Event or Problem Description
The customer smelled smoke coming from the architect i1000sr.The instrument stopped working and the customer traced the smoke smell to the back of the computer.No smoke was observed.No impact to patient management or user safety was reported.

Brand Name
ARCHITECT I1000SR PROCESSING MODULE
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer (Section G)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key22110564
Report Number3016438761-2025-00322
Device Sequence Number4171431
Product Code JJE
UDI-Device Identifier00380740001537
UDI-Public(01)00380740001537
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number01L86-01
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/10/2025
Initial Report FDA Received Date05/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/14/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
POWER SUPPLY, SCC, 7-206072-03, UNKNOWN
Patient SexUnknown